# SDR SWAA094802

- Difficulty date: July 26, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 55,758 hours, 54,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: GD128DC
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND EMERGENCY EXIT LIGHT INOP IN COCKPIT.  REPAIRED BROKEN WIRE PER WDM.
